Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urinary tract infections
|jrw - Tue Oct 26, 2004 1:35 pm||
i am a foreign student going to college in New York and my doctor is back home so i am looking to u for answers.
After having sex i recently have been getting a burning sensation while urinating. i also had a slight itch. the burning sensation is most common in the mornings. I need some professional advice on what the problem is. I was also reading about medications such as doxycycline and tetracycline. Is this what i need for my situation?
|Theresa Jones, RN - Sat Oct 30, 2004 9:12 am||
Some symptoms of urinary tract infections are itching, burning with urination, and sometimes noticing blood in the urine. The treatment for a UTI is with antibiotics.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.